Alert archive / Oklahoma / River Flood Warnings in 2023
River Flood Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Feb 7, 2023, 6:48 PM CST for Cherokee County, Oklahoma. It took effect at Feb 9, 2023, 9:54 AM CST. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2023, 6:48 PM CST (00:48 UTC)
- In effect from
- Feb 9, 2023, 9:54 AM CST
- Expired
- Feb 10, 2023, 3:29 AM CST
- In force
- 18 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 11.17 ft at Feb 9, 2023, 10:00 PM CST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
653
WGUS44 KTSA 080048
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
648 PM CST Tue Feb 7 2023
...The National Weather Service in Tulsa OK has issued a Flood
Warning for the following rivers in Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-081300-
/O.NEW.KTSA.FL.W.0002.230209T1554Z-230211T0350Z/
/TALO2.1.ER.230209T1554Z.230210T0600Z.230210T2149Z.NO/
648 PM CST Tue Feb 7 2023
...FLOOD WARNING IN EFFECT FROM THURSDAY MORNING TO LATE FRIDAY
EVENING...
...REPLACES RIVER FLOOD ADVISORY...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...From Thursday morning to late Friday evening.
* IMPACTS...At 13.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Access roads east of the Combs
Bridge near Eagles Bluff may be threatened. Extreme turbulence
makes the river too hazardous for floating.
* ADDITIONAL DETAILS...
- At 6:30 PM CST Tuesday the stage was 6.3 feet.
- Forecast...The river is expected to rise above flood stage
late Thursday morning to a crest of 13.0 feet early Friday
morning. It will then fall below flood stage Friday
afternoon.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$10 follow-up statements
623
WGUS84 KTSA 080904
FLSTSA
Flood Statement
National Weather Service Tulsa OK
304 AM CST Wed Feb 8 2023
...The Flood Warning continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
Illinois River near Watts affecting Adair and Delaware Counties.
OKC021-082115-
/O.EXT.KTSA.FL.W.0002.230209T1554Z-230211T0349Z/
/TALO2.1.ER.230209T1554Z.230210T0600Z.230210T2149Z.NO/
304 AM CST Wed Feb 8 2023
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING TO LATE FRIDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...From Thursday morning to late Friday evening.
* IMPACTS...At 13.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Access roads east of the Combs
Bridge near Eagles Bluff may be threatened. Extreme turbulence
makes the river too hazardous for floating.
* ADDITIONAL DETAILS...
- At 2:30 AM CST Wednesday the stage was 6.3 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow morning to a crest of 13.0 feet early Friday
morning. It will then fall below flood stage Friday
afternoon.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
OKC001-041-082115-
/O.CON.KTSA.FL.W.0003.230209T1800Z-230210T0000Z/
/WTTO2.1.ER.230209T1800Z.230209T1800Z.230209T1800Z.NO/
304 AM CST Wed Feb 8 2023
...FLOOD WARNING REMAINS IN EFFECT FROM THURSDAY AFTERNOON TO
TOMORROW EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River near Watts.
* WHEN...From Thursday afternoon to tomorrow evening.
* IMPACTS...At 13.0 feet, minor flooding occurs from the Arkansas
border to near Fidler's Bend. Extreme turbulence makes the river
unsafe for floating.
* ADDITIONAL DETAILS...
- At 2:30 AM CST Wednesday the stage was 4.0 feet.
- Forecast...The river is expected to rise to a crest of 13.0
feet early tomorrow afternoon.
- Flood stage is 13.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472
$$827
WGUS84 KTSA 081317
FLSTSA
Flood Statement
National Weather Service Tulsa OK
717 AM CST Wed Feb 8 2023
...The Flood Warning is extended for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-090130-
/O.EXT.KTSA.FL.W.0002.230209T1715Z-230211T0600Z/
/TALO2.1.ER.230209T1715Z.230210T0600Z.230211T0000Z.NO/
717 AM CST Wed Feb 8 2023
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING TO EARLY
SATURDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...From Thursday morning to early Saturday morning.
* IMPACTS...At 12.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Extreme turbulence makes the
river too hazardous for floating.
* ADDITIONAL DETAILS...
- At 6:30 AM CST Wednesday the stage was 6.4 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow morning to a crest of 12.5 feet early Friday
morning. It will then fall below flood stage Friday evening.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
RBD033
WGUS84 KTSA 081939
FLSTSA
Flood Statement
National Weather Service Tulsa OK
139 PM CST Wed Feb 8 2023
...The Flood Warning continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
...The Flood Warning is cancelled for the following rivers in
Oklahoma...
Illinois River near Watts affecting Adair and Delaware Counties.
OKC001-041-082045-
/O.CAN.KTSA.FL.W.0003.230209T1800Z-230208T1939Z/
/WTTO2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
139 PM CST Wed Feb 8 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Illinois River near Watts.
* ADDITIONAL DETAILS...
- At 12:30 PM CST Wednesday the stage was 5.0 feet.
- Forecast...The river is now expected to rise to a crest of
11.5 feet early tomorrow afternoon, which is below flood
stage.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472
$$
OKC021-090745-
/O.EXT.KTSA.FL.W.0002.230209T2315Z-230210T2100Z/
/TALO2.1.ER.230209T2315Z.230210T0600Z.230210T1500Z.NO/
139 PM CST Wed Feb 8 2023
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON TO FRIDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...From Thursday afternoon to Friday afternoon.
* IMPACTS...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
* ADDITIONAL DETAILS...
- At 12:30 PM CST Wednesday the stage was 7.0 feet.
- Forecast...The river is expected to rise above flood stage
Thursday afternoon, and continue rising to a crest of 11.5
feet late Thursday evening. It will then fall below flood
stage late Friday morning.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$390
WGUS84 KTSA 090152
FLSTSA
Flood Statement
National Weather Service Tulsa OK
752 PM CST Wed Feb 8 2023
...The Flood Warning is extended for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-091400-
/O.EXT.KTSA.FL.W.0002.230210T0100Z-230211T0200Z/
/TALO2.1.ER.230210T0100Z.230210T0600Z.230210T2000Z.NO/
752 PM CST Wed Feb 8 2023
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY EVENING TO FRIDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...From Thursday evening to Friday evening.
* IMPACTS...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
At 12.0 feet, minor flooding occurs from near Hanging Rock
downstream towards Tahlequah. Extreme turbulence makes the river
too hazardous for floating.
* ADDITIONAL DETAILS...
- At 7:30 PM CST Wednesday the stage was 7.7 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 11.5 feet early Friday
morning. It will then fall below flood stage early Friday
afternoon.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
Lacy364
WGUS84 KTSA 090804
FLSTSA
Flood Statement
National Weather Service Tulsa OK
204 AM CST Thu Feb 9 2023
...The Flood Warning continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-092015-
/O.EXT.KTSA.FL.W.0002.230209T2327Z-230210T1912Z/
/TALO2.1.ER.230209T2327Z.230210T0600Z.230210T1312Z.NO/
204 AM CST Thu Feb 9 2023
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO EARLY TOMORROW
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...From this afternoon to early tomorrow afternoon.
* IMPACTS...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
* ADDITIONAL DETAILS...
- At 1:30 AM CST Thursday the stage was 8.5 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 11.5 feet just after
midnight tonight. It will then fall below flood stage
tomorrow morning.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$829
WGUS84 KTSA 091333
FLSTSA
Flood Statement
National Weather Service Tulsa OK
733 AM CST Thu Feb 9 2023
...The Flood Warning continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-100145-
/O.EXT.KTSA.FL.W.0002.230210T0000Z-230210T1342Z/
/TALO2.1.ER.230210T0000Z.230210T0500Z.230210T0742Z.NO/
733 AM CST Thu Feb 9 2023
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO TOMORROW
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...From this evening to tomorrow morning.
* IMPACTS...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
* ADDITIONAL DETAILS...
- At 6:30 AM CST Thursday the stage was 9.2 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 11.2 feet late this evening. It
will then fall below flood stage just after midnight tonight.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
RBD194
WGUS84 KTSA 091941
FLSTSA
Flood Statement
National Weather Service Tulsa OK
141 PM CST Thu Feb 9 2023
...The Flood Warning continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
...The Flood Warning is extended for the following rivers in
Oklahoma...
Poteau River near Panama affecting Le Flore County.
OKC079-100745-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-230211T0217Z/
/PANO2.2.ER.230208T2118Z.230210T0000Z.230210T2017Z.NO/
141 PM CST Thu Feb 9 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Poteau River near Panama.
* WHEN...Until tomorrow evening.
* IMPACTS...At 35.0 feet, moderate flooding of agricultural lands
occur from Panama to Arkoma. Some local and county roads in the
floodplain become impassable.
* ADDITIONAL DETAILS...
- At 1:30 PM CST Thursday the stage was 35.3 feet.
- Forecast...The river is expected to rise to a crest of 35.5
feet this evening. It will then fall below flood stage early
tomorrow afternoon.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462
3521 9470
$$
OKC021-100745-
/O.EXT.KTSA.FL.W.0002.230210T0200Z-230210T1320Z/
/TALO2.1.ER.230210T0200Z.230210T0600Z.230210T0720Z.NO/
141 PM CST Thu Feb 9 2023
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO TOMORROW
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...From this evening to tomorrow morning.
* IMPACTS...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
* ADDITIONAL DETAILS...
- At 1:30 PM CST Thursday the stage was 10.3 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 11.2 feet just after midnight
tonight. It will then fall below flood stage just after
midnight tonight.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
MAB032
WGUS84 KTSA 100057
FLSTSA
Flood Statement
National Weather Service Tulsa OK
657 PM CST Thu Feb 9 2023
...The Flood Warning is extended for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-101300-
/O.EXT.KTSA.FL.W.0002.230210T0212Z-230210T1330Z/
/TALO2.1.ER.230210T0212Z.230210T0600Z.230210T0730Z.NO/
657 PM CST Thu Feb 9 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...Until tomorrow morning.
* IMPACTS...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
* ADDITIONAL DETAILS...
- At 6:30 PM CST Thursday the stage was 10.9 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 11.2 feet just after midnight. It
will then fall back below flood stage just late tonight.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
RJS755
WGUS84 KTSA 100151
FLSTSA
Flood Statement
National Weather Service Tulsa OK
751 PM CST Thu Feb 9 2023
...The Flood Warning is extended for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-101330-
/O.EXT.KTSA.FL.W.0002.230210T0151Z-230210T1330Z/
/TALO2.1.ER.230210T0110Z.230210T0600Z.230210T0730Z.NO/
751 PM CST Thu Feb 9 2023
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO TOMORROW
MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...From this evening to tomorrow morning.
* IMPACTS...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
* ADDITIONAL DETAILS...
- At 7:30 PM CST Thursday the stage was 11.0 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 11.2 feet just after midnight. It
will then fall back below flood stage just late tonight.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
Lacy433
WGUS84 KTSA 100929
FLSTSA
Flood Statement
National Weather Service Tulsa OK
329 AM CST Fri Feb 10 2023
...The Flood Warning is cancelled for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-101030-
/O.CAN.KTSA.FL.W.0002.000000T0000Z-230210T0929Z/
/TALO2.1.ER.230210T0110Z.000000T0000Z.000000T0000Z.NO/
329 AM CST Fri Feb 10 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Illinois River near Tahlequah.
* ADDITIONAL DETAILS...
- At 2:30 AM CST Friday the stage was 10.9 feet.
- Forecast...The river is expected to fall and remain below
flood stage.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
DHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Feb 7, 5:11 PM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Feb 7, 5:11 PM CST, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 511 PM CST Tue Feb 7 2023 ...New AVIATION... .SHORT TERM... (The rest of this afternoon and Tonight) Issued at 218 PM CST Tue Feb 7 2023 Surface frontal boundary remains mostly stationary across far southeast Oklahoma with noticeably cooler temperatures across the region this afternoon than recent days. Persistent southwesterly flow aloft from a slowly approaching upper low, atop a relatively moist airmass for this time of year continues to contribute to widespread light to moderate showers this afternoon. Rain amounts so far have been fairly light with some localized heavier totals near an inch, but look for some heavier precip to overspread the region later this afternoon and into tonight. The main focus will be across portions of southeast Oklahoma and into west central Arkansas, where isentropic ascent will be maximized near the 850mp frontal surface. Steepening mid level lapse rates as the mid level low moves closer to the region could produce some areas of elevated instability, especially along the Red River, leading to some scattered thunder potential heading into tonight. Anomalously high PWAT values for this time of year in this region could lead to some decent rain rates in any convective features that develop. Therefore, an axis of heavy rainfall could set up tonight, most likely near the frontal boundary across southeast Oklahoma and western Arkansas. One to two inches of rain will be possible tonight in these areas, with other locations seeing more scattered light to moderate rain through the night. Bowlan && .LONG TERM... (Wednesday through Tuesday) Issued at 218 PM CST Tue Feb 7 2023 The upper low begin to open up and eject out over the Southern Plains on Wednesday with precipitation continuing to overspread the region as widespread synoptic ascent moves overhead. The main focus for heavier precipitation will be the near stationary frontal boundary draped across southeast Oklahoma and into northwest Arkansas. An axis of heavy rainfall driven possibly by some convective elements given some slight elevated instability across southeast Oklahoma and western Arkansas, seems likely in this region throughout the day Wednesday. Rises on area rivers are expected and some localized flooding of rivers/streams and low lying areas also seems a good bet. Will hold off on a Flood Watch for now and leave it to the next shift to see how things are progressing in terms of rain rates and amounts with the next suite of data. Overall, the area of greatest rainfall will likely be within a narrow axis while other areas see more persistent light to occasionally moderate showers. Widespread one to two inches of additional rainfall is possible on Wednesday, especially south of I-40 with some localized areas possibly seeing more than two inches. The system will lift northeast of the region on Wednesday night into Thursday morning, with some lingering showers, possibly mixing with a few snow flakes along the Kansas border Wednesday night. No accumulations are expected as temperatures remain near or above freezing. Also as the system exits, a period of strong westerly winds gusts is expected on the backside of the surface low and a wind advisory could be needed for a short period for some gusts over 40 mph, especially in the terrain of northwest Arkansas. Seasonable conditions are expected on Thursday before the next wave dives southeast out of the Northern Plains and grazes northeastern portions of Oklahoma and northwest Arkansas Thursday night. Overall moisture will be lacking with this system, but a rain/snow mix is possible across far northeast Oklahoma and far northwest Arkansas Thursday night into Friday morning. Some places could pick up a couple tenths of accumulation on grassy surfaces, but overall impacts are not expected with this system. Mid level ridging will then build in this weekend with a return to sunny skies and southerly winds. Temperatures will respond accordingly with highs expected to be above normal Saturday into Monday. Another system looks to be on track for next week bringing another chance at seeing widespread rainfall, with more heavy rain potential setting up possibly next Tuesday and Wednesday. Bowlan && .AVIATION... (00Z TAFS) Issued at 505 PM CST Tue Feb 7 2023 Poor aviating conditions will exist through the period, with visibility reductions due to multiple rounds of rainfall, low ceilings and even some potential for thunderstorm impacts expected. Expect ceilings to decrease through the period, with IFR ceilings developing overnight at MLC and the NW AR terminals and tomorrow morning in NE OK. Will include a VCTS mention at FSM from 12-18Z tomorrow, with that site most likely to see TS impacts. MLC would have the next best potential, but currently feel the chance is below mentionable levels there. && .PRELIMINARY POINT TEMPS/POPS... TUL 41 46 34 51 / 80 90 60 0 FSM 48 58 37 57 / 90 90 50 0 MLC 43 50 34 55 / 100 90 40 0 BVO 37 45 29 50 / 60 90 70 0 FYV 42 56 34 55 / 90 90 70 0 BYV 41 52 36 53 / 100 90 70 0 MKO 43 50 34 52 / 90 90 60 0 MIO 41 48 33 50 / 80 100 80 0 F10 41 47 33 52 / 90 90 50 0 HHW 48 57 34 57 / 100 90 30 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...04 LONG TERM....04 AVIATION...22
Hazardous weather outlook, Feb 7, 4:56 PM CST, 1 hour 52 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 456 PM CST Tue Feb 7 2023 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081130- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 456 PM CST Tue Feb 7 2023 ...PERIODS OF HEAVY RAINFALL THROUGH WEDNESDAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. FLASH FLOOD. RISK...Limited. AREA...Southeast Oklahoma into western Arkansas. ONSET...This evening. HEAVY RAIN. RISK...Elevated. AREA...Much of eastern Oklahoma and western Arkansas. ONSET...Ongoing. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Mainly southeast Oklahoma. ONSET...This evening. DISCUSSION... Areas of rain will become more widespread this evening and continue through the night as an upper level low approaches the area. There will be enough elevated instability for some thunderstorms across southeast Oklahoma and into west-central Arkansas. Additional rainfall amounts of a half inch approaching locally 2 inches will be possible through tonight. The higher end of these amounts look to be across southeast Oklahoma and western Arkansas, which could create the potential for localized flash flood conditions overnight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. THURSDAY...Winter Weather Potential...High Wind Potential. FRIDAY...High Wind Potential. SATURDAY...No Hazards. SUNDAY...High Wind Potential. MONDAY...No Hazards. EXTENDED DISCUSSION... Widespread rain along with chances for thunderstorms are forecast to be ongoing Wednesday morning, and continue through the day ahead of an upper level low pressure system moving into the region. The greater potential for thunder is forecast across southeast Oklahoma. Rain showers finally begin to taper off from southwest to northeast Wednesday night with the exiting low pressure system. Additional rainfall of a half inch to locally over one and a half inches will be possible Wednesday into Wednesday night. Again, the higher of these amounts are forecast over southeast Oklahoma into northwest Arkansas. Both areal flooding as well as main-stem river flooding could be possible with the multiple day rainfall. A second upper level low pressure system is forecast to quickly move across the region Thursday night and Friday. Indications show an isolated potential for a few snow flakes and or light snow to be possible near the Oklahoma Kansas border into far northwest Arkansas late Thursday night into early Friday morning. Little to no accumulations and no impacts are expected. Behind this second system, southerly winds return for the weekend and become gusty Sunday ahead of another low pressure system looking to move into the region early next week. EMERGENCY MANAGEMENT PLANNING STATEMENT... Data shows the greater potential for river flooding within the Illinois River and the Poteau River Basins. Those with interests along these rivers should continue to monitor latest forecasts. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 6:50 PM CST | River Flood Warning | TSA | Adair, Delaware | 47 hr |
| Feb 7, 6:51 PM CST | River Flood Advisory | TSA | Cherokee, Delaware | 41 hr |
| Feb 8, 12:13 AM CST | Flood Watch | TSA | Choctaw, Latimer, Pushmataha | 23 hr |
| Feb 8, 1:48 AM CST | Areal Flood Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 7 hr |
| Feb 8, 7:54 AM CST | River Flood Warning | TSA | Pushmataha | 18 hr |
| Feb 8, 7:55 AM CST | River Flood Warning | TSA | LeFlore | 25 hr |
| Feb 8, 9:31 AM CST | Areal Flood Advisory | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 3 hr |
| Feb 8, 10:25 AM CST | Areal Flood Warning | TSA | Latimer, LeFlore, Pushmataha, Sequoyah | 19 hr |
| Feb 8, 11:58 AM CST | Areal Flood Advisory | TSA | Adair, Haskell, Latimer, Sequoyah | 10 hr |
| Feb 8, 12:43 PM CST | Areal Flood Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 9 hr |
Nearby
River Flood Warnings in Oklahoma, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.